# SDR USAA980557

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468102
- Condition: Corroded
- Location: Bs 967
- Part time: 29,916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q2 CHECK VISUAL INSPECTION, FOUND SEVERAL 1 INCH BY 1 INCH AREAS OF CORROSION STATION 967 BETWEEN LBL 20 AND RBL 30 WL 208 FLOORBEAM.  CORROSION TASK NR C53-107-02.  INSTALLED DOUBLER PER BOEING 737-400 SRM 53-30-51.  (M)
